# SDR ABXA9600169

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Strap
- Part number: 2913044501
- Condition: Corroded
- Location: Fs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND MAIN CABIN INTERCOSTAL TIE STRAP AT FS 465 AND LONGERON 6R CORRODED AND BLENDED.  REPLACED TIE STRAP IAW DC-9 SRM 51-30-2 AND 51-30-5.
